# SDR P5CA2022032600101

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 41,676 hours, 6,670 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H H.STAB BL 421.5 UPPER CHORD CRACKED.( R/H H.STAB BL 421.5 UPPER CHORD REPLACED ACCOMPLISHED IAW SRM 51-40-02 AND SRM 51-40-05 REV 36, 20 FEB 2022  )
